question-icon

What Causes Persistent Cough In A Child While On Atarax?

default
Posted on Tue, 17 Oct 2017
Question: This is a followup question which I asked earlier for my daughter's cough and cold condition.
She is 1.4 year old with weight 12.7 kg. As advised, she was taking Atarax 1ml thrice a day. it is been seven days now and cough is still not completely gone but better than before.

But from past 3 days we are seeing loose motion and some rashes near her thighs and area around it. She is passing loose stool 3 to 4 times a day and with diaper she got the rashes. She is passing urine at regular intervals and no indication of dehydration and otherwise normal.

Questions:
1. Is there any link between cough and the motion? We feel that her motion feels little coughs.
2. Any suggestions for the rashes? We are not putting her on diaper. Images attached.
3. Anything to worry and need attention?
doctor
Answered by Dr. Diptanshu Das (26 minutes later)
Brief Answer:
Not concerning.

Detailed Answer:
Thanks for asking once again on HealthcareMagic.

I have gone carefully through your query and understand your concerns.
1. Mucus in stool has no relation to the mucusy cough. Unlikely.
2. The Atarax doses should be continued for a few days. It will also take care of the rashes.
3. Not something to be concerned about.

Steam inhalation, as suggested earlier, would help. Be sure to give her plenty of fluids to drink.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Diptanshu Das

Pediatrician

Practicing since :2005

Answered : 3871 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Persistent Cough In A Child While On Atarax?

Brief Answer: Not concerning. Detailed Answer: Thanks for asking once again on HealthcareMagic. I have gone carefully through your query and understand your concerns. 1. Mucus in stool has no relation to the mucusy cough. Unlikely. 2. The Atarax doses should be continued for a few days. It will also take care of the rashes. 3. Not something to be concerned about. Steam inhalation, as suggested earlier, would help. Be sure to give her plenty of fluids to drink. Let me know if I could help further. Regards